MAUDE Adverse Event Report: MICROVENTION, INC. HYDROSOFT 10; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICROVENTION, INC. HYDROSOFT 10; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 7110-0208-3D-A2
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
During a coil embolization of a middle cerebral artery (mca) aneurysm, a 2mm x 8mm hydrosoft coil by microvention was being used in the brain and as it was trying to be detached it was not working.Coil was then removed from the head.When the catheter the coil was inside was removed and the coil was taken out, it unraveled and still would not detach.

Brand Name
HYDROSOFT 10
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICROVENTION, INC.
1311 valencia avenue
tustin CA 92780
MDR Report Key13938044
Report Number13938044
Device Sequence Number4476298
Product Code KRD
UDI-Device Identifier00816777025401
UDI-Public(01)00816777025401(11)210727(17)260630(10)2107275P6
Combination Product (Y/N)N
Initial Reporter StatePA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/15/2022
Report Date (Section F) 03/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7110-0208-3D-A2
Device Catalogue Number7110-0208
Device Lot Number2107275P6
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age0 YR
Event Location Hospital
Date Report to Manufacturer03/29/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/29/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Date Report Sent to FDA03/15/2022